Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes sebaceous cyst on penis shaft?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5176 Questions
I have something on my penis shaft and not sure what it is
Posted Sat, 22 Mar 2014 in Men's Health
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: It is Sebaceous Cyst. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have what is called as Sebaceous Cyst. The penile skin is rich in sebaceous glands and hence prone to get more sebaceous cyst due to accumulation of sebum beneath the skin. Normally it fades away without treatment however it needs to be treated if increases in size or get infected. Please consult qualified General Surgeon for clinical examination and further treatment. If needed it may need to get excised in Toto (Completely along with the sac) Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What causes sebaceous cyst on penis shaft? 12 hours later
Thanks for your reeponse. I feel i shd mention that at some point it was re currant and also appears onbmy groin area under the hair. I'm currently in a place with no specialist around sobis there any medication I can take
Answered by Dr. P. T. Patil 13 hours later
Brief Answer: Take antibiotics. Detailed Answer: Hello Thanks for follow up. You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily. Once you are in a situation to consult General Surgeon get it excised . Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor